Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

feel constantly angry

(5 Posts)
nerofiend Fri 26-Apr-13 15:03:25

Branleuse, anger is usually a healthy reaction to something that you perceive as not quite right in your life, or in relationships. I can be related to the past or your present situation.

I don't think the Moon or the stars have anything to do with our moods.

Motherhood is beautiful but it can also be a hard, emotionally and physically draining experience. It makes us bring into focus our past, as well, the way we were treated as children, it makes us anxious about not making the same mistakes with our children. Children can drive us insane too with their demands.

I don't know your particular situation, but please take some time to think about your life, and maybe you'll find that you're right to feel angry and can cope and manage it in a positive way.

All the best

mrmump Thu 25-Apr-13 21:34:54

When I dropped venlafaxine to 35mg, I spent about 2 weeks suffering horrid side effects, one of them being extreme anger. And I mean extreme. I left home one day, walked out screaming at my family and spent the day sitting in my car in Tescos car park. Because it was safer for everybody if I wasn't there. BUT........ a couple of months on and I'm totally fine.

cjel Thu 25-Apr-13 21:15:16

I used to think it was a new moon that led to anger? could you go back to gP to change meds? have you any support you could talk through your anger with even ring a helpline or have you had counselling- sorry I can't be any help, would suggest calendar for periods I get weepy and its always 10 days after>?xx

PainForLife Thu 25-Apr-13 18:29:22

oh branleuse I can completely sympathise as I go through that everyday!
I'm on different meds to you though. I used to be on venlafaxin but I came off it about a month ago. don't increase the dose by yourself without consulting your G.P. it could be withdrawal symptoms your having. HTH smile

Branleuse Sun 21-Apr-13 10:29:15

with everyone and everything

. Ive checked, its not full moon. Dont know if its pmt as i dont keep dates. I just keep feeling furious when things arent going quite right. Im very overwhelmed.
Im usually on 75mg of venlafaxine, but i think im going to double up from now on. I was reducing my dose because i was self harming more than ever on the higher dose, but i have no concentration span on the lower dose and dont seem to have any leeway for stress.

dp took the kids to his house yesterday so i could get an early night and lie in, which i did, but i still feel angry and i really dont want to see anyone for a few days. I wish I could do that

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now